# SDR C2XA04IA138

- Difficulty date: November 7, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 134 hours, 70 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W764850720
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2916, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHTS CAME ON IN THE ARM POSITION.  MAINTENANCE CYCLED THE EMERGENCY LIGHT SWITCH AND THE LIGHTS OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  DURING PREFLIGHT INSPECTION FOR FLIGHT 3460, THE CREW REPORTED THE EMERGENCY LIGHTS CAME ON WITH THE CABIN LIGHTS.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPAIRED A BROKEN WIRE UNDER THE BULKHEAD, OPERATIONALLY CHECKED LIGHTS WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
